| Model Number |
8881512258 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer states a foreign matter was found on one syringe underneath the head and along the upper half of the plunger.
Additional Manufacturer Narrative
A sample without original package or lot number was received for evaluation.After performing an evaluation contamination was observed in the syringe.The device history record file was reviewed indicating that the product was released meeting all quality standard requirements.As part of continuous improvements, a corrective action has been opened.These actions are designed to determine the root cause and implement the appropriated corrective action(s) to prevent the reoccurrence of the reported defective condition.This complaint will be used for qa tracking and trending.